# SDR ASAA0380833

- Difficulty date: December 16, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 993607317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR TIE FOUND CORRODED AT FS 1212.  REMOVED DAMAGED AREA AND INSTALLED DOUBELR PER SRM'S 51-10-2, 51-10-4, 51-30-2, AND 51-30-5.  (M)
